CureZone   Log On   Join
Acute facial aging & poor B Complex metabolism.
 
Norpriest Views: 2,615
Published: 6 years ago
 

Acute facial aging & poor B Complex metabolism.


Hi,

I have had this older-than-usual face for almost 10 months without knowing what disease I've had.

I guess it all started in November last year where I went to party and consumed a lot of alcohol. I'm a social drinker, by the way

On that night, however, I happened to consume a lot of alcohol due to crowd cheering. After I got home, I threw up big time, and I think it should be just another ordinary day to me because I always talk myself into throwing up no matter what after drinking since it kinda makes me feel better overall.

About 3-4 days later or so, there was the first sign. My face started to have a village of tiny little white bumps which look like milia caused by inflammation of sebaceous glands if I'm not mistaken.

Also, my hair got dry and brittle. My facial color turned a bit darker. Sometimes when I took picture of myself, I saw that one of my eyes didn't even look at the focus lol. I don't know what it's called. Squinted eyes?

Then I did a quick research about what should be the causes of all this, and I found that B Complex was recommended to any person who has these kinds of symptoms.

From all the info I read, it pointed to liver problem, and the supplement that can improve liver is B complex, so I decided to give it a try.

The result was amazing. It took about 3 days to bring back what my face should look like. My face looked almost as good as the last time I looked myself in the mirror before the sickness happened.

But the real problem right now is this. After that day, I began to crack the pill open because I only wanted to take just half of the dosage to save my money. I thought just half dosage would be enough to keep the ailment at bay. It was not.

In only 2 days after I took half dose each day, my face began to look terrible again. All that things started to show up: brittle hair, darker skin, white bumps under eyes.

So I had to take dosage as recommended again. This time, however, it seemed like my body didn't metabolize the pills anymore.

From that time on, my face has looked terrible til now.

During this period, I tried many B complex companies, but they didn't work at all until I tried Max Bnd from Premier Research Labs prescribed by chiropractor. It worked only 1 day. On the next morning, it stopped working forever. It even made my face drier than ever. I guess it's because Max bnd contained alcohol so it made my face dehydrated.

I'd like to ask if anybody knows the root causes and a definitive treatment to this disease. My CBC is normal though.

I don't know if it caused by liver, or gallbladder, or even adrenal fatigue, or parasites & viruses etc.

By the way, I feel like If I know the way to get my small intestine to metabolize pills again, that would be much appreciated because that's the part where I messed it all up til now.

Thanks for your time.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.281 sec, (2)